Constrained Control of Uncertain, Time-varying Linear Discrete-Time Systems Subject to Bounded Disturbances

Abstract : The aim of this paper is twofold. In the first part, robust invariance for ellipsoidal sets with respect to uncertain and/or time-varying linear discrete-time systems with bounded additive disturbances is revisited. We provide an extension of an existing invariance condition. In the second part a novel robust interpolation based control design involving several local unconstrained robust optimal controls is proposed. At each time instant a quadratic programming problem is solved on-line. Proofs of recursive feasibility and input-to-state stability are given.
Type de document :
Article dans une revue
IEEE Transactions on Automatic Control, Institute of Electrical and Electronics Engineers, 2015, 60 (3), pp.831-836. 〈10.1109/TAC.2014.2346872〉
Liste complète des métadonnées

Littérature citée [12 références]  Voir  Masquer  Télécharger

https://hal-supelec.archives-ouvertes.fr/hal-01257659
Contributeur : Sorin Olaru <>
Soumis le : mardi 19 janvier 2016 - 09:55:13
Dernière modification le : jeudi 5 avril 2018 - 12:30:13
Document(s) archivé(s) le : mercredi 20 avril 2016 - 10:22:27

Fichier

tac.pdf
Fichiers produits par l'(les) auteur(s)

Identifiants

Citation

Hoaï-Nam Nguyen, Sorin Olaru, Per-Olof Gutman, Morten Hovd. Constrained Control of Uncertain, Time-varying Linear Discrete-Time Systems Subject to Bounded Disturbances. IEEE Transactions on Automatic Control, Institute of Electrical and Electronics Engineers, 2015, 60 (3), pp.831-836. 〈10.1109/TAC.2014.2346872〉. 〈hal-01257659〉

Partager

Métriques

Consultations de la notice

395

Téléchargements de fichiers

184